| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 177-180


R. Muthuraj, R. Pandiselvi, S. Manro
      Common fixed point theorems under strict contractive conditions in generalized fuzzy metric spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 177, 8799-8808
      http://dx.doi.org/10.12988/ams.2014.49748

K. Sumathi, T. Arunachalam, N. Radha
      Effect of magnetic field on three dimensional fluctuating Couette slip flow past porous plates
      Applied Mathematical Sciences, Vol. 8, 2014, no. 177, 8809-8821
      http://dx.doi.org/10.12988/ams.2014.410863

Emad A. Az-Zo'bi
      On the reduced differential transform method and its application to the generalized Burgers-Huxley equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 177, 8823-8831
      http://dx.doi.org/10.12988/ams.2014.410835

G. I. Beliavskiy, I. V. Misyura
      The signal filtration under switching regime model. The Monte-Carlo evaluation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 177, 8833-8840
      http://dx.doi.org/10.12988/ams.2014.410876

E. Bassiouny, Zeinab Abouelnaga
      Thermoelastic behavior of fractional order two temperatures heat flux of a semi infinite ceramic rod
      Applied Mathematical Sciences, Vol. 8, 2014, no. 178, 8841-8861
      http://dx.doi.org/10.12988/ams.2014.410848

Emiliano C. Maravilla, Rowena T. Isla, Sergio R. Canoy, Jr.
      k-Fair domination in the join, corona, composition, and Cartesian product of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 178, 8863-8874
      http://dx.doi.org/10.12988/ams.2014.49776

Ji Eun Choi, Min Ji Park, Cheon Seoung Ryoo
      On the polynomials related to Bernoulli polynomials and Stirling polynomials associated with the p-adic integral on Z_p
      Applied Mathematical Sciences, Vol. 8, 2014, no. 178, 8875-8881
      http://dx.doi.org/10.12988/ams.2014.410846

Borislav Stoyanov, Krasimir Kordov
      Novel Zaslavsky map based pseudorandom bit generation scheme
      Applied Mathematical Sciences, Vol. 8, 2014, no. 178, 8883-8887
      http://dx.doi.org/10.12988/ams.2014.410879

B. Baskaran, S. Thalapathiraj
      The matrix transformations on Orlicz space of \chi^\pi
      Applied Mathematical Sciences, Vol. 8, 2014, no. 178, 8889-8896
      http://dx.doi.org/10.12988/ams.2014.49741

A. Laghrib, A. Hakim, S. Raghay, M. EL Rhabi
      Robust super resolution of images with non-parametric deformations using an elastic registration
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8897-8907
      http://dx.doi.org/10.12988/ams.2014.49751

Loredana Ciurdariu
      About some inequalities for isotonic linear functionals and applications
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8909-8919
      http://dx.doi.org/10.12988/ams.2014.410858

Suhartono, Istiyanto Samidjan
      Dynamic model development to improve grouper cultivation production in floating net cages in Karimun Java islands, Jepara
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8921-8928
      http://dx.doi.org/10.12988/ams.2014.48652

K. Teerapabolarn
      Binomial approximation for a sum of independent beta binomial random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8929-8932
      http://dx.doi.org/10.12988/ams.2014.410837

K. Teerapabolarn
      Binomial approximation for a sum of independent binomial random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8933-8936
      http://dx.doi.org/10.12988/ams.2014.410838

K. Teerapabolarn
      Negative binomial approximation for independent geometric random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8937-8940
      http://dx.doi.org/10.12988/ams.2014.410839

A. Elbouzidi, K. Gueraoui, Samaouali, M. Sammouda, H. Oudrhiri
      New characterization of the phenomenon of the natural and thermo-solutale convection in porous media
      Applied Mathematical Sciences, Vol. 8, 2014, no. 179, 8941-8952
      http://dx.doi.org/10.12988/ams.2014.410867

Hamid EL-Tourroug, Kamal Gueraoui, Najem Hassanain, Ihsane Modhaffar, Samir Men-La-Yakhaf
      Numerical and mathematical modeling of the injection for incompressible fluids through rigid cylindrical duct: application of melted polymers PPH
      Applied Mathematical Sciences, Vol. 8, 2014, no. 180, 8953-8964
      http://dx.doi.org/10.12988/ams.2014.411935

Corina G. Averbuj, Juan Jose M. Martinez
      A generalized Solow nonautonomous model with delay and bounded population growth
      Applied Mathematical Sciences, Vol. 8, 2014, no. 180, 8965-8976
      http://dx.doi.org/10.12988/ams.2014.410817

Kyoung Ja Lee
      Commutative simple BCK-algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 180, 8977-8985
      http://dx.doi.org/10.12988/ams.2014.48613

K. V. Tamil Selvi, P. Thangaraj, O. Ravi
      Slightly g\gamma-continuous functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 180, 8987-8999
      http://dx.doi.org/10.12988/ams.2014.46501

Asmala Ahmad, Shaun Quegan
      The effects of haze on the spectral and statistical properties of land cover classification
      Applied Mathematical Sciences, Vol. 8, 2014, no. 180, 9001-9013
      http://dx.doi.org/10.12988/ams.2014.411939


Journals | Books | Author guidelines